Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/29255
Title: A new parametric model for survival data with long-term survivors
Authors: Shao, Q
Zhou, X
Keywords: Burr XII distribution
Deviance
Long-term survivors
Maximum likelihood estimation
Mixture model
Survival data
Issue Date: 2004
Publisher: Wiley-Blackwell
Source: Statistics in medicine, 2004, v. 23, no. 22, p. 3525-3543 How to cite?
Journal: Statistics in Medicine 
Abstract: We develop a new parametric model using the three-parameter Burr XII distribution for the analysis of survival data with long-term survivors, which includes the previous Weibull mixture model as a special case. The new model is applied to the analysis of a set of leukaemia data for which previous attempts in the literature using traditional parametric models were unsatisfactory due to lack of fit. It is shown that the new model improves the fit to the leukaemia data significantly and is thus capable of providing more credible answers to a variety of statistical inference problems that are of interest to medical researchers and practitioners.
URI: http://hdl.handle.net/10397/29255
ISSN: 0277-6715
DOI: 10.1002/sim.1899
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

8
Last Week
0
Last month
0
Citations as of Nov 18, 2017

WEB OF SCIENCETM
Citations

10
Last Week
1
Last month
0
Citations as of Nov 15, 2017

Page view(s)

42
Last Week
0
Last month
Checked on Nov 19, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.